# SDR AALA980828

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1964-1975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DR FRAME CORRODED AT STATION 1964 BETWEEN STRINGER 48L AND 46L.  TREATED, PRIMED AND PAINTED AREA PER SRM 51-21-01 VOL 11 PER ESO 7349, DATED 4-14-98.  (M)
